RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 45, Issue 2, Pages 40–50 (Mi mz3449)  

Differential properties of the operator of best approximation by rational fractions

A. V. Kolushov


Full text: PDF file (901 kB)

English version:
Mathematical Notes, 1989, 45:2, 115–122

Bibliographic databases:

UDC: 517.5
Received: 02.03.1987

Citation: A. V. Kolushov, “Differential properties of the operator of best approximation by rational fractions”, Mat. Zametki, 45:2 (1989), 40–50; Math. Notes, 45:2 (1989), 115–122

Citation in format AMSBIB
\Bibitem{Kol89}
\by A.~V.~Kolushov
\paper Differential properties of the operator of best approximation by rational fractions
\jour Mat. Zametki
\yr 1989
\vol 45
\issue 2
\pages 40--50
\mathnet{http://mi.mathnet.ru/mz3449}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1002516}
\zmath{https://zbmath.org/?q=an:0708.41016}
\transl
\jour Math. Notes
\yr 1989
\vol 45
\issue 2
\pages 115--122
\crossref{https://doi.org/10.1007/BF01158055}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CA56700021}


Linking options:
  • http://mi.mathnet.ru/eng/mz3449
  • http://mi.mathnet.ru/eng/mz/v45/i2/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:124
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020